# SDR LDI2004F00000

- Difficulty date: February 9, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N25RZ
- Make and model: Gulstm 690B
- Aircraft serial: 11518
- Engine: Garrtt TPE331*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trunnion Pin
- Condition: Seized
- Location: Nlg
- Part time: 4,173 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT RETRACT.  TRUNNION PINS HAD FROZEN UP.  TRUNNION PINS DO NOT HAVE ANY LUBRICATION GREASE ZERTS WHICH COULD HAVE PREVENTED THE NOSE GEAR TRUNNION FROM FREEZING UP.
